Social Anxiety Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
1,936 Posts
Discussion Starter · #1 ·
Hi. I was just prescribed Wellbutrin SR 150mg (x2) and Remeron 30mg per day. Neither med is like the typical SSRI crap that's thrown around so much, so I was wondering what I can expect to experience from this combination. The reasoning behind my combining Wellbutrin with Remeron is not only for added antidepressant action, but I am also hoping that the Wellbutrin will help suppress the appetite that comes with Remeron. I think I have read a few posts from all the prodigies that run around these forums, and I seem to remember someone stating that Wellbutrin + Remeron is a combination that has a decent amount of potential. Now all I need is a micro-dose of Xanax and I'll be all set :yes
 

·
Registered
Joined
·
1,936 Posts
Discussion Starter · #2 ·
Comply with a response or you will be assimilated.
 

·
Registered
Joined
·
1,936 Posts
Discussion Starter · #4 ·
My doc only prescribed these two because I asked him. After I listed the two dozen (literally) psych meds I've been on in the past, he asked me what I wanted to do. He wanted to put me on Emsam, but I told him that I couldn't afford $500/month, so I mentioned Parnate, and he was about to write out a script for it, but I decided not to at the last moment because 1) I use an epinephrine inhaler for my asthma, and epi + MAOI = almost certain death, and 2) my mother, who has apparently recently received her MD in psychiatry, would not have allowed me to take Parnate after performing a few Google searches and reading about the possibility of death due to shoveling pickled herring into one's mouth while on an MAOI. Yes, I am 21 and should be regarded as an adult who's able to take medication responsibly, but my mother is a psychotic hog beast who is slowly going insane from diabetes and encephalopathy, so I have to suffer because of it. I would have mentioned to my psychiatrist how very effective Ritalin was for my depression, but this was our first meeting and I didn't want to be labeled a "drug seeker" (though, as I understand the definition, all people who see a psychiatrist are technically drug seekers, so wtf).

After my first day on WB 300mg, I haven't noticed any decrease in appetite at all. I wonder if that will kick in more as it gets into my system, or if it's something that would have happened immediately.
 
1 - 4 of 4 Posts
Top